# SDR SWAA2021061472121

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL4 TO RBL20 WL168. ; / APPLIED ENAMEL AND CIC TO NEW FLOOR SUPPORT SPLICE ON AFT CARGO BAY BS887 LBL4 TO RBL20 WL 168 PER CARD #TTG8Q004A9Y9.; VERIFIED APPLICATION OF ENAMEL AND CIC TO NEW FLOOR SUPPORT SPLICE ON AFT CARGO BAY BS887 LBL4 TO RBL20 WL 168 PER CARD #TTG8Q004A9Y9; COMPLETE
